# SDR CALA2025051404667

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 81,194 hours, 28,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS REPORTED THAT FLT ATT SAID R1 DOOR SLIDE APPEARS TO HAVE EXCESS FABRIC SHOWING.   VERIFIED Z FOLD WITHIN LIMITS APPROXIMATELY 11 INCHES REF AMM TASK 25-66-01-400-804. OK FOR SERVICE. VERIFIED Z FOLD WITHIN LIMITS APPROXIMATELY 11 INCHES REF AMM TASK 25-66-01-400-804. OK FOR SERVICE
